MAUDE Adverse Event Report: ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-25A
Medical Device Problem Codes Degraded (1153); Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816); Insufficient Information (4580)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2018, a 25mm trifecta gt valve was implanted in the patient.The patient was having another surgery.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2018, a 25mm trifecta gt valve was implanted in the patient.No further information was provided.Limited information was provided with no hazardous situation or patient harm reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) 2018, a 25 mm trifecta gt valve was implanted in the patient.No further information was provided.Limited information was provided with no hazardous situation or patient harm reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2018, a 25 mm trifecta gt valve was implanted in the patient.On an unknown date, shortness of breath (sob) was noted, and valve output reportedly decreased significantly.A decision was made to replace the valve.On (b)(6) 2025, the valve was explanted and aunknown valve was implanted.The physician confirmed the explanted valve was not functioning at all.After the procedure, the patient returned to the emergency room (er) due to complications (bleeding and fluid in drain tube).The patient was currently in cardiac rehab post cardioversion to address atrial fibrillation (a-fib).No additional information was provided.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21218652
Report Number2135147-2025-00372
Device Sequence Number21017966
Product Code LWR
UDI-Device Identifier05415067018236
UDI-Public(01)05415067018236(17)220127
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2022
Device Model NumberTFGT-25A
Device Catalogue NumberTFGT-25A
Device Lot NumberBR00015297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer02/20/2025
04/02/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/25/2025
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale